U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

i can't even look down on a street from 40th floor for too long without feeling the slightest bit nauseas! help?

1 doctor answer1 doctor weighed in
Dr. Vivek Huilgol
Gastroenterology 35 years experience
Don't look. : Seriously. If you know it makes you queasy, don't look...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 39-year-old member asked:

Why do I feel nauseas after greasy foods?

1 doctor answer1 doctor weighed in
Dr. Vijay Laxmi Misra
Internal Medicine 22 years experience
Gallbladder : Nausea after fatty food can be sign of reflux, gall bladder or pancreas issue. More info will be needed to pinpoint the cause.
A 41-year-old member asked:

I can't even look down on a bus for one minute without feeling nauseas. How do I fix this?

1 doctor answer2 doctors weighed in
Dr. Vivek Huilgol
Gastroenterology 35 years experience
Don't look down: Try to look at the horizon.
A 38-year-old member asked:

How come I feel nauseas if I study for a long time?

1 doctor answer3 doctors weighed in
Dr. Neil Liebowitz
Psychiatry 39 years experience
Unsure: I can think of several possible answers including eye strain and dehydration. Excess caffeine intake can actually dehydrate you as it is a diuretic. Also as the caffeine wears off there is rebound headache which can have nausea. Drink plenty of water and avoid excess caffeine and late night cramming is not very effective. Pace your studying. Read material before lectures then repeat afterward.
A 49-year-old member asked:

I have been nauseas for a few hours but have not thrown up what should I do?

1 doctor answer1 doctor weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
See below: These are symptoms that could be potentially serious. You should discuss these with your physician. He/she will thoroughly evaluate you and let you know what's going on.
A 34-year-old member asked:

How come I get nauseas any time I swallow a pill?

1 doctor answer2 doctors weighed in
Dr. Sunil Ummat
ENT and Head and Neck Surgery 35 years experience
Overactive vagus: When some people swalow, the vagus nerve is overly stimulated and creates a nausea sensation. Usually this person has an excessive gag reflex as well. It may also be in your thoughts, since in some people. The mere thought of swallowing a pill is enough to make them nauseated. Try crushing the pills or taking liquid medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.